# SDR 2000ZZZX455

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19099
- System (JASC): 2610 · Detection System
- Part: Bulb
- Part number: 308
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC/IND - FLT 712 - RIGHT BULB IN SMOKE DETECTOR INDICATOR IS OUT.  RELAMPED BULB.  (X)
